# SDR REXA2013072101099

- Difficulty date: July 19, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 24,820 hours, 22,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORWARD ACCESS PANEL AT WS 54.897 LANDING CHAFED IN THE NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
